# SDR USAA2009052991351

- Difficulty date: May 26, 2009
- Submitted: May 29, 2009
- Operation: Air carrier
- Aircraft: N442US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24841
- Aircraft time: 50,690 hours, 35,234 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 65C80735105
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q1 - MAJOR REPAIR - NR 03C10753060/004 - LEVEL 2 GALVANIC CORROSION ON CHORD ANGLE BETWEEN BS294 TO BS328, RBL51. REPLACED CHORD ANGLE BETWEEN BS294 TO BS328, RBL51 IAW B737 SRM 51-10-02.
